| Model Number |
MMT-432AG |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient experienced detachment of infusion set while using event on (b)(6) 2026.The patient also faced low blood glucose event.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction complaint.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 8021545.